# SDR UALA2013052803682

- Difficulty date: May 21, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,358 hours, 22,831 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Seat Row 20a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER DISLODGED 20A.  SECURED EMERGENCY EXIT COVER.  OK FOR SERVICE.
